# SDR AALA201712129029

- Difficulty date: December 8, 2017
- Submitted: December 12, 2017
- Operation: Air carrier
- Aircraft: N161UW
- Make and model: Airbus A321-211
- Aircraft serial: 1403
- Aircraft time: 55,739 hours, 20,991 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145510
- Part serial: 002270
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 55,739 hours, 20,991 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAT NOT GROUNDED. CLICKING SOUND AT DOOR L3 NEAR THE CABIN PRESSURE WARNING LIGHT. REPLACED EMERGENCY POWER SUPPLY UNIT IIWL IAW AMM.
